Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4284
Title: A Pseudo-Measure of Fuzziness
Authors: Estruch, Vicente D.
Pastor, José
Keywords: Fuzzy topologygradation of opennessmeasure of fuzziness
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Vicente D. Estruch and José Pastor, "A Pseudo-Measure of Fuzziness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 33–38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: In this note we give an example of a gradationof openness (a fuzzy topology in Shostak’s sense) and deduce from it a pseudo-measure of fuzziness.
URI: http://hdl.handle.net/10077/4284
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
04-estruchpastor.pdf81.16 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

719
checked on Nov 17, 2018

Download(s)

629
checked on Nov 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.